On quotients of which are quotients of
Compositio Mathematica, Tome 34 (1977) no. 1, pp. 69-89
Cet article a éte moissonné depuis la source Numdam
@article{CM_1977__34_1_69_0,
author = {Johnson, W. B.},
title = {On quotients of $L_p$ which are quotients of $\ell _p$},
journal = {Compositio Mathematica},
pages = {69--89},
year = {1977},
publisher = {Noordhoff International Publishing},
volume = {34},
number = {1},
mrnumber = {454595},
zbl = {0375.46023},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1977__34_1_69_0/}
}
Johnson, W. B. On quotients of $L_p$ which are quotients of $\ell _p$. Compositio Mathematica, Tome 34 (1977) no. 1, pp. 69-89. http://geodesic.mathdoc.fr/item/CM_1977__34_1_69_0/